# SDR ASAA2025082660966

- Difficulty date: August 26, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501196
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION HAS MULTIPLE AREAS OF CORROSION FROM STA 500A TO 500I. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-55-1A-2, REMOVED & REPLACED RH TRANSTION IAW B737-800 SRM 51-40-02-0G-0. W 2, O .040, R 0, L 3, D.040.
